# SDR 9601866730

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE SEAT TRACK SUPPORT FITTING AT BS 400, RBL 11.  REPLACED FITTING (P/N 65B14831-2).
